Volume 11, Number 4, October 2005
|Page(s)||508 - 521|
|Published online||15 September 2005|
Asymptotic behaviour, nodal lines and symmetry properties for solutions of superlinear elliptic equations near an eigenvalue
Dipartimento di Matematica e
Informatica, Università di Perugia, via Vanvitelli 1, 06123
Perugia, Italy; firstname.lastname@example.org
Revised: 30 November 2004
We give the precise behaviour of some solutions of a nonlinear elliptic B.V.P. in a bounded domain when a parameter approaches an eigenvalue of the principal part. If the nonlinearity has some regularity and the domain is for example convex, we also prove a nonlinear version of Courant's Nodal theorem.
Mathematics Subject Classification: 35B40 / 35J65
Key words: Eigenvalues / L∞−H01 estimate / nodal lines / symmetries.
© EDP Sciences, SMAI, 2005
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.